# SDR ASAA2013020693931

- Difficulty date: February 6, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 43,541 hours, 19,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812761
- Condition: Corroded
- Location: Bs 765-773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, SHIELD CORRODED FS 765 - 773, RBL 21.  REMOVED CORROSION FROM SHIELD IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. ALLOWABLE DAMAGE 1.R & R SHIELD IAW SRM 01-40-02.
